MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.55.5786

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2016

Late Metabolic Acidosis Caused by Renal Tubular Acidosis in Acute Salicylate Poisoning.

Sakai Norihiro, Hirose Yasuo, Sato Nobuhiro, Kondo Daisuke, Shimada Yuko, Hori Yasushi

Клинический случайСтатьяПеревод в очереди

Аннотация

A 16-year-old man was transferred to our emergency department seven hours after ingesting 486 aspirin tablets. His blood salicylate level was 83.7 mg/dL. He was treated with fluid resuscitation and sodium bicarbonate infusion, and his condition gradually improved, with a decline in the blood salicylate level. However, eight days after admission, he again reported nausea, a venous blood gas revealed metabolic acidosis with a normal anion gap. The blood salicylate level was undetectable, and a urinalysis showed glycosuria, proteinuria and elevated beta-2 microglobulin and n-acetyl glucosamine levels, with a normal urinary pH despite the acidosis. We diagnosed him with relapse of metabolic acidosis caused by renal tubular acidosis.

Для цитирования: Sakai Norihiro, Hirose Yasuo, Sato Nobuhiro, Kondo Daisuke, Shimada Yuko, Hori Yasushi. Late Metabolic Acidosis Caused by Renal Tubular Acidosis in Acute Salicylate Poisoning.. Internal medicine (Tokyo, Japan). 2016. DOI: 10.2169/internalmedicine.55.5786.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.